MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿; BLOOD COLLECTION TUBE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® BARRICOR¿; BLOOD COLLECTION TUBE
Catalog Number 365045
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A sample was not returned for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.Without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that bd vacutainer® barricor¿ had blood pooling on top of stopper once removed from collection device.No injury or medical intervention reported.
 
Additional Manufacturer Narrative
The initial mdr was submitted with an incorrect date received by manufacturer.The correct date received by manufacturer is 07/25/2017.

Brand Name
BD VACUTAINER® BARRICOR¿
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7083766
Report Number9617032-2017-00508
Device Sequence Number11125382
Product Code JKA
UDI-Device Identifier50382903650458
UDI-Public50382903650458
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number365045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2015
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;